Skip to main content

Research Repository

Advanced Search

On Three-Dimensional Alexandrov Spaces

Galaz-Garcia, Fernando; Guijarro, Luis

Authors

Luis Guijarro



Citation

Galaz-Garcia, F., & Guijarro, L. (2014). On Three-Dimensional Alexandrov Spaces. International Mathematics Research Notices, 2015(14), 5560-5576. https://doi.org/10.1093/imrn/rnu101

Journal Article Type Article
Acceptance Date May 30, 2014
Online Publication Date Jun 24, 2014
Publication Date 2014
Deposit Date Dec 12, 2019
Journal International Mathematics Research Notices
Print ISSN 1073-7928
Electronic ISSN 1687-0247
Publisher Oxford University Press
Peer Reviewed Peer Reviewed
Volume 2015
Issue 14
Pages 5560-5576
DOI https://doi.org/10.1093/imrn/rnu101
Related Public URLs https://arxiv.org/abs/1307.3929